bannednutritionnapsgear

Pain after first injection

jj1990

New member
Member
Ok... So I had my first injection on Saturday. I injected into the outer portion of my thigh about half way up like a lot of videos have shown. Test E 400 was injected and .4ml

Drew with a 22g and pinned with a 25g 1 inch. Injected slowly and gently massaged the area after.

My leg has been complete sore (like a bad Charlie horse) since I pinned. There is no redness or anything out of the norm when looking at my leg except for a needle mark.

Is this normal? It’s to the point when I almost walk with a limp and is very sore to the touch. I am not going to pin there anymore and I will pin in the glute but do I have anything to worry about? I cannot go see a doctor unless things get very serious due to many reasons that I can’t put on here. Can someone give me any advice?
 

P0N

Community Leader
VIP Moderator
That's actually normal. When your virgin muscle is introduced to a new compound or ester, it hurts quit a bit. It won't be as bad after a few injections in the muscle group (although it is rarely completely PIP free). Larger muscles like the glutes can also be a little less painful.
 

P0N

Community Leader
VIP Moderator
It would likely be red, hot to the touch, and possibly swollen.
 

jj1990

New member
Member
Ok it’s not hot or red, but when I do feel the place I injected, it is swollen a little bit but not on the outside, it’s swollen on the inside. Is that normal?
 

P0N

Community Leader
VIP Moderator
A small knot inside where the hormones were injected is not uncommon, especially if you didn't warm your vial first. It should dissipate in a few days.
 

cbbram

Community Leader
VIP Moderator
Test E 400 for a first pin? Yikes! Bro I don't even pin concentrations that high. No wonder that shit hurts. Who's idea was it to start with Test E 400?
 
Top